# SDR FDEA201702280673

- Difficulty date: February 28, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Bs 1603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK FLANGE FOUND WITH CORROSION AT BS 1603, RBL 8.5.   CORROSION REMOVED IAW SRM 51-21-01-0G AND FOUND OUT OF LIMITS IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   REPLACED THE SEAT TRACK IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
